# SDR DALA2018051503397

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 60,008 hours, 24,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A BULGE IN THE SKIN & CORROSION AT THE AFT PRESSURE BULKHEAD JOINT,  7 OCLOCK POSITION.  MAINTENANCE REPAIRED DAMAGE IAW ERA 568535-14, REV ORIG.
